# SDR 95ZZZX4045

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- Propeller: Hartzl HCE4A3A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Propeller
- Part time: 1,958 hours
- Component: Bfgoodrich
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER MISSING DEICE BOOT BLADE, S/N UNKNOWN.  FURTHER INSPECTION FOUND 3 SEPARATE CRACKS IN LEADING EDGE OF 2 BLADES, S/N UNKNOWN.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL.
